MathSciNet Relay Station
MathSciNet bibliographic data
MR802310 (87a:11023) 11D25 (14G25)
Bremner, Andrew; Lewis, D. J.; Morton, Patrick Some varieties with points only in a field extension. Arch. Math. (Basel) 43 (1984), no. 4, 344–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement